# SDR SWIA202055199

- Difficulty date: November 1, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: CC670340962S
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 LT AND RT CORROSION CAP ANGLES FOUND CRACKED.  C-CHECK RO 1/5/2021.  ORDERED AND RECEIVED NEW SERVICEABLE LT CAP ANGLE P/N CC670-34096-1S AND RT CAP ANGLE P/N CC670-34096-2S.  DRILLED AND LOCATED, IN REF CRJ700 SRM 51-40-11-001-001-A01.  CAP ANGLES REMOVED/INSTALLED ON JOB 71002094, OP 45 MX TRANS NR 21730948 AND JOB 71002094, OP 46 MX TRANS NR 21730954.
